# SDR ASAA2018092526240

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 22,988 hours, 7,533 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WEATHER RADAR DOES NOT WORK CORRECTLY IN THE AUTO MODE. IT CONTINUOUSLY SHOWS THE GROUND AS WE MOVE ALONG WITH NO T-STORMS. GROUNDED - YES. WEATHER RADAR OPS CKS NORMAL PER B737-900 AMM 34-43-00-710-802-001.
